MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ ERYTHROMYCIN 15 ¿G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL

BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ ERYTHROMYCIN 15 ¿G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Catalog Number 231290
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the bd bbl¿ sensi-disc¿ erythromycin 15 g a patient isolate tested sensitive, showing a clear no-growth zone around the disc for the drug erythromycin, but when compared to the instrumentation result it was resistant.No health impact or consequence reported.Report 2 of 2.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd bbl¿ sensi-disc¿ erythromycin 15g a patient isolate tested sensitive, showing a clear no-growth zone around the disc for the drug erythromycin, but when compared to the instrumentation result it was resistant.No health impact or consequence reported.Report 2 of 2.
 
Additional Manufacturer Narrative
Investigation summary - a complaint investigation, due to no-growth zone observed around the disc for erythromycin catalog 231290 batch no.: 2243880, was performed on retention samples.Returned goods were not received from customer.The investigation required to perform bauer kirby test, visual inspection, batch record review and photo evaluation.Retention samples performed as expected.Refer to results below.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.Photos received from customer was evaluated.No hemolysis was observed around the clindamycin disc.Some hemolysis was observed around erythromycin disc.; however, the microorganism lawn can't be distinguished from the photo evaluation to identify any inhibition zone around any of the discs.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Atcc zd limits results 49619 25-30 27-28 25923 22-30 25-26.

Brand Name
BD BBL¿ SENSI-DISC¿ ERYTHROMYCIN 15 ¿G
Common Device Name
SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21395932
Report Number2647876-2025-00011
Device Sequence Number18079255
Product Code JTN
UDI-Device Identifier30382902312902
UDI-Public(01)30382902312902(11)220831(17)260930(10)2243880
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2026
Device Catalogue Number231290
Device Lot Number2243880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown